Couldn't find what you looking for?

TRY OUR SEARCH!

Hi, I started on the depo needle over a year ago. I began to gain weight and I am very active so it was odd to me, so I continued my normal routine of the gym. Almost a year in a realized how much weight I have gained. It must of been at least 30 pounds.. I was decistated, embarresed, and most of all my self esteem went from a 10 to a 5 real quick. I started to get stretch marks on the insides of my legs, my butt, and my lower back. I was devastated and the doctors continued to say "no its not the needle. Weight gain causes stretch marks, not birth control." But now that I see all of these cases with similar outcomes it makes me mad. The needle is different with everyone, but in a lot of cases it has a negative effect. So I am just warning people who are considering it to read about it first. Usually people who are more petite do not get effected, but people like myself who are not petite and are build bigger have problems with it. I have nothing good to say about the needle, and on top of that I am losing my hair.. Which is a side effect of the needle. Absolutely terrible experience, im due to get it in 4 days and I will not be getting it again. 

Loading...

Hi there

Common side effects of Depo-Provera CI include changes in menstrual periods, weight gainnausea, stomach cramping/bloating,dizziness, headache, tirednessirritability, breast tenderness, decrease in breast size, acnehair loss, decreased sex drive, hot flashes, joint pain, or irritation/pain/skin change.

Suggest you visit another physician and get a second opinion. Besides Depo if continued for long has serious withdrawal symptoms [quite common]. Good luck

Reply

Loading...